# SDR 95ZZZX1058

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172AL
- Make and model: Bell 206L-4
- Aircraft serial: 52065
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fittings
- Part number: 206031403001
- Condition: Loose Rivets
- Location: T/B Attach
- Part time: 1,377 hours
- Component: 206033004177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND WORKING (LOOSE) RIVETS ON ALL FOUR TAILBOOM ATTACH FITTINGS.  SUSPECT CAUSE IS USE OF E-RIVETS AND SOME BAD RIVET BUCK TAILS.
